# SDR AALA972385

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 600, STRINGER 25L AND 24L, TOP FLANGE OF BELTFRAME DENTED, BULGING SIDE OF FRAME BETWEEN 24L AND 25L, DEEPLY DENTED OVER OUTBOARD EDGE OF 24L IN RADIUS OF BELTFRAME UPPER FLANGE.  REMOVED DAMAGE PER SRM 51-40-3.  FABRICATED DOUBLER AND INSTALLED PER SRM 51-40-1.  (M)
